# SDR DALA2024032603823

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 98,253 hours, 44,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Damaged
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED CONDITION INDICATOR BEHIND ARMED/DISARMED LEVER ON L2 DOOR DAMAGED.  RESECURED ARMED CONDITION INDICATOR IAW B757 IPC 52-11-02-06A.
